# SDR SWIA200718268

- Difficulty date: May 27, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 8,970 hours, 7,971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW IS CRACKED.  REPLACED LEFT SIDE WINDOW IAW AMM 56-12-01, P/N OFF: NP139322-001, S/N OFF:  03161H6083.
